# SDR CALA2024022000469

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 49,447 hours, 17,324 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 147A722135
- Condition: Missing
- Location: Water Service
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

WATER SERVICE DOOR CAME IN MISSING UPON ARRIVAL. DURING PREFLIGHT NOTED WATER SVC PANEL MISSING PLUG HANGING DOWN PHOTO UPDATED. APPLIED CDL AND CLOSED AND SECURED WATER SERVICE PORT. APPLIED CDL. REF. AIPC 52-49-00-02.WATER TANK COMPRESSOR HAS BEEN DEFERRED IN COMPLIANCE WITH CDL CARD 524090. APPLIED MEL. APPLIED MEL.  BEAKER PULLED AND COLLARD - CONFIRMED WATER PRESSURE WITH APU POWER. TOMC APPROVED. REPLACED WATER SERVICE DOOR PANEL IN REF TO IPC 52-49-00. OPS CHK GOOD.
